# SDR UALA2012111206467

- Difficulty date: November 9, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 43,348 hours, 16,935 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - STR 42L BETWEEN FR 56 AND 57 IS CORRODED.  INSTALLED STRINGER SPLICE REPAIR PER SRM 53-00-13 FIG 201 SHEET 1&2.
